# SDR AALA201910159057

- Difficulty date: October 4, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,170 hours, 22,785 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR #6 HINGE ARM BEARING WORN / OUT OF LIMIT ON THE RIGHT HAND HORIZONTAL STABILIZER. REPLACED #6 HINGE ARM PER AMM 55-16-42-400-001-A.
